# SDR CA050922003

- Difficulty date: September 15, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 4,003 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Actuator
- Part number: 978731530
- Condition: Inoperative
- Location: Partical Separa
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) PARTICLE SEPARATOR ACTUATOR FAILED TO OPERATE.  UNIT REPLACED WITH SERVICEABLE UNIT, TESTS SATISFACTORY.
